# SDR HNAA2024051600407

- Difficulty date: April 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S9-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031913 SHEAR CLIP CRACKED AT FR73, BETWEEN STR 10R-09R.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 73 BETWEEN STRINGERS 10R-09R IAW EMB 145 SRM 51-40-02
